MathSciNet Relay Station
MathSciNet bibliographic data
MR753555 54H25
Khan, M. S.; Swaleh, M.; Sessa, S. Fixed point theorems by altering distances between the points. Bull. Austral. Math. Soc. 30 (1984), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement